RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 40(82), Number 3, Pages 319–338 (Mi msb5174)  

Distribution of singularities of a potential and a three-dimensional analogue of Polya's theorem

V. K. Ivanov


Full text: PDF file (1393 kB)

Bibliographic databases:
Received: 12.10.1955

Citation: V. K. Ivanov, “Distribution of singularities of a potential and a three-dimensional analogue of Polya's theorem”, Mat. Sb. (N.S.), 40(82):3 (1956), 319–338

Citation in format AMSBIB
\Bibitem{Iva56}
\by V.~K.~Ivanov
\paper Distribution of singularities of a~potential and a~three-dimensional analogue of Polya's theorem
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 40(82)
\issue 3
\pages 319--338
\mathnet{http://mi.mathnet.ru/msb5174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=86887}
\zmath{https://zbmath.org/?q=an:0074.09001}


Linking options:
  • http://mi.mathnet.ru/eng/msb5174
  • http://mi.mathnet.ru/eng/msb/v82/i3/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:124
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019